Alert archive / Maine / Wind Chill Warnings in 2007

Wind Chill Warning 4, NWS Gray, ME

March 6, 2007Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this wind chill warning at Mar 6, 2007, 1:53 PM EST for Coos County, Grafton County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Mar 6, 2007, 3:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 6, 2007, 1:53 PM EST (18:53 UTC)
In effect from
Mar 6, 2007, 3:00 PM EST
Expired
Mar 7, 2007, 4:35 AM EST
In force
14 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 104 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KGYX 061853
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
153 PM EST TUE MAR 6 2007

...THE COMBINATION OF WIND AND COLD WILL CREATE DANGEROUSLY COLD
WIND CHILLS ACROSS WESTERN MAINE AND MUCH OF NEW HAMPSHIRE THROUGH
EARLY WEDNESDAY MORNING...

.TEMPERATURES WILL FALL BELOW ZERO TONIGHT ACROSS THE REGION.
WINDS WILL BE GUSTY THIS EVENING...BEFORE DIMINISHING LATER
TONIGHT. WIND CHILL VALUES WILL FALL TO BETWEEN 20 AND 30 BELOW IN
THE MOUNTAINS TONIGHT...WITH 10 TO 20 BELOW ELSEWHERE.

IF YOU GO OUTSIDE TONIGHT AND EARLY WEDNESDAY...DRESS WARMLY.


MEZ007>009-NHZ001>003-070400-
/O.UPG.KGYX.WC.Y.0009.000000T0000Z-070306T2300Z/
/O.NEW.KGYX.WC.W.0004.070306T2000Z-070307T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...LITTLETON
153 PM EST TUE MAR 6 2007

...WIND CHILL WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 7 AM WEDNESDAY. 

WIND CHILL VALUES WILL BE 30 BELOW OR LOWER THROUGH EARLY
WEDNESDAY MORNING ACROSS THE MOUNTAINS OF MAINE AND MUCH OF
NORTHERN NEW HAMPSHIRE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$

MEZ012>014-018>028-NHZ004>010-013-014-070400-
/O.NEW.KGYX.WC.Y.0010.070306T2000Z-070307T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS...
MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
153 PM EST TUE MAR 6 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM WEDNESDAY.

WIND CHILL VALUES WILL BE 20 TO 29 BELOW ZERO THROUGH EARLY
WEDNESDAY MORNING ACROSS SOUTHWEST MAINE AND MUCH OF SOUTHERN
NEW HAMPSHIRE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/GRAY FOR FURTHER UPDATES ON THIS WEATHER
SITUATION. 

$$
4 follow-up statements
000 
WWUS41 KGYX 070129
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
829 PM EST TUE MAR 6 2007

...DANGEROUSLY COLD WIND CHILLS CONTINUE ACROSS MAINE AND NEW
   HAMPSHIRE OVERNIGHT...

.ARCTIC HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST OVERNIGHT.
WHILE GUSTY WINDS WILL DIMINISH TO THE 10 TO 20 MPH OVERNIGHT... 
TEMPERATURES WILL CONTINUE TO DROP AS COLDER AIR BUILDS IN FROM
THE NORTHWEST. ALL LOCATIONS SHOULD DROP BELOW ZERO TONIGHT...WITH
SOME LOCATIONS REACHING 20...TO EVEN 30 BELOW...IN THE MOUNTAIN
VALLEYS OF NEW HAMPSHIRE.

THIS WILL RESULT IN BITTERLY COLD WIND CHILLS TONIGHT...OF 25 TO
35 BELOW IN THE MOUNTAINS...AND 15 TO 25 BELOW ELSEWHERE.

IF YOU GO OUTSIDE TONIGHT AND EARLY WEDNESDAY...DRESS WARMLY.

MEZ007>009-NHZ001>003-071200-
/O.CON.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...LITTLETON
829 PM EST TUE MAR 6 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. 

WIND CHILL VALUES WILL BE 25 TO 35 BELOW OVERNIGHT ACROSS THE
MOUNTAINS OF MAINE AND NEW HAMPSHIRE.

IF YOU MUST GO OUTSIDE OR TRAVEL...BE PREPARED...AND DRESS
WARMLY.

$$

MEZ012>014-018>028-NHZ004>010-013-014-071200-
/O.CON.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS...
MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
829 PM EST TUE MAR 6 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY.

WIND CHILL VALUES WILL BE BETWEEN 15 AND 25 BELOW OVERNIGHT ACROSS
THE FOOTHILLS AND COASTAL REGIONS OF MAINE AND NEW HAMPSHIRE.

IF YOU PLAN TO GO OUTSIDE OR TRAVEL...BE PREPARED...AND DRESS WARMLY.

$$

APFFEL
000 
WWUS41 KGYX 070755
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
255 AM EST WED MAR 7 2007

...DANGEROUSLY COLD WIND CHILLS WILL CONTINUE ACROSS WESTERN AND
SOUTHERN MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE
THROUGH 7 AM TODAY

.THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE
DANGEROUS COLD WIND CHILL VALUES THROUGH 7 AM TODAY. WIND CHILL
VALUES AS COLD AS 30 BELOW ZERO CAN BE EXPECTED ACROSS THE
MOUNTAINS OF WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. ELSEWHERE
WIND CHILL VALUES AS COLD AS 25 BELOW ZERO CAN BE EXPECTED.

THE WINDS WILL LET UP TODAY AND TEMPERATURES WILL CLIMB UNDER A
WARMING MARCH SUN TO REDUCE THE WIND CHILL THREAT AFTER 7 AM.

PEOPLE SHOULD DRESS WARMLY FOR THE MORNING COMMUTE TO WORK OR
SCHOOL. 

MEZ007>009-NHZ001>003-071200-
/O.CON.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...LITTLETON
255 AM EST WED MAR 7 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

WIND CHILL VALUES AS LOW AS 30 BELOW ZERO CAN BE EXPECTED EARLY
THIS MORNING ACROSS THE MOUNTAINS OF WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

$$

MEZ012>014-018>028-NHZ004>010-013-014-071200-
/O.CON.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS...
MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
255 AM EST WED MAR 7 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

WIND CHILL VALUES AS LOW AS 25 BELOW ZERO CAN BE EXPECTED ACROSS
CENTRAL AND SOUTHEAST NEW HAMPSHIRE AND SOUTHERN AND WESTERN MAINE
FROM THE FOOTHILLS TO THE COAST THROUGH EARLY THIS MORNING.

$$
000 
WWUS41 KGYX 070757 CCA
WSWGYX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
257 AM EST WED MAR 7 2007

...DANGEROUSLY COLD WIND CHILLS WILL CONTINUE ACROSS WESTERN AND
SOUTHERN MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE
THROUGH 7 AM TODAY...

.THE COMBINATION OF WIND AND COLD TEMPERATURES WILL CREATE
DANGEROUS COLD WIND CHILL VALUES THROUGH 7 AM TODAY. WIND CHILL
VALUES AS COLD AS 30 BELOW ZERO CAN BE EXPECTED ACROSS THE
MOUNTAINS OF WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. ELSEWHERE
WIND CHILL VALUES AS COLD AS 25 BELOW ZERO CAN BE EXPECTED.

THE WINDS WILL LET UP TODAY AND TEMPERATURES WILL CLIMB UNDER A
WARMING MARCH SUN TO REDUCE THE WIND CHILL THREAT AFTER 7 AM.

PEOPLE SHOULD DRESS WARMLY FOR THE MORNING COMMUTE TO WORK OR
SCHOOL. 

MEZ007>009-NHZ001>003-071200-
/O.CON.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...LITTLETON
257 AM EST WED MAR 7 2007

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

WIND CHILL VALUES AS LOW AS 30 BELOW ZERO CAN BE EXPECTED EARLY
THIS MORNING ACROSS THE MOUNTAINS OF WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

$$

MEZ012>014-018>028-NHZ004>010-013-014-071200-
/O.CON.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS...
MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
257 AM EST WED MAR 7 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING. 

WIND CHILL VALUES AS LOW AS 25 BELOW ZERO CAN BE EXPECTED ACROSS
CENTRAL AND SOUTHEAST NEW HAMPSHIRE AND SOUTHERN AND WESTERN MAINE
FROM THE FOOTHILLS TO THE COAST THROUGH EARLY THIS MORNING.

$$
000 
WWUS41 KGYX 070935
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
435 AM EST WED MAR 7 2007

...THE WIND CHILL ADVISORIES AND WARNINGS FOR SOUTHERN AND WESTERN
MAINE AND NORTHERN, CENTRAL AND SOUTHEAST NEW HAMPSHIRE HAVE BEEN
CANCELLED...

.WINDS HAVE LET UP EARLY THIS MORNING AND NO LONGER ARE
CONTRIBUTING TO CREATE DANGEROUSLY COLD WIND CHILLS ACROSS THE
REGION. TEMPERATURES ARE VERY COLD WITH MOST LOCATIONS BELOW ZERO
EARLY THIS MORNING WITH SOME LOCATIONS AS COLD AS 20 TO 30 BELOW
ZERO. 

MEZ007>009-NHZ001>003-071045-
/O.CAN.KGYX.WC.W.0004.000000T0000Z-070307T1200Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM...
ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON...
CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS...
KINGFIELD...BINGHAM...LITTLETON
435 AM EST WED MAR 7 2007

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
WARNING. 

$$

MEZ012>014-018>028-NHZ004>010-013-014-071045-
/O.CAN.KGYX.WC.Y.0010.000000T0000Z-070307T1200Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...SOUTH PARIS...
MEXICO...FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN...
PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM...
BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW...
GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH...
PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...
WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN...
THOMASTON...BELFAST...NORTH CONWAY...CONWAY...LEBANON...HANOVER...
PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT...CONCORD...LACONIA...
TILTON-NORTHFIELD...MEREDITH...ROCHESTER...DOVER...DURHAM...
DERRY...LONDONDERRY...EXETER...PORTSMOUTH...HAMPTON
435 AM EST WED MAR 7 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
ADVISORY. 

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Mar 6, 1:32 PM EST, 21 minutes earlier.

Area forecast discussion, Mar 6, 1:32 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
132 PM EST TUE MAR 6 2007

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
TODAYS MAX TEMPERATURES CHALLENGED THE COLDEST DAYTIME TEMPERATURES
OF THE YEAR (IN PORTLAND...THE DAYTIME HIGH WAS ONLY 7 DEGREES ON
JANUARY 26TH).

ANOTHER LAST GASP TO WINTER OVERNIGHT AS TEMPERATURES FALL BELOW
ZERO IN ALL AREAS. RECORD LOW FOR PORTLAND TONIGHT IS -3F (USING
JETPORT DATA). THIS WILL LIKELY FALL IF THE ATMOSPHERE GETS A
CHANCE TO DECOUPLE LATE TONIGHT/EARLY WED MORNING. OVER NORTHERN
SECTIONS...TEMPERATURES TO FALL IN THE -20 TO -25F RANGE. WITH
NORTHWEST WINDS CONTINUING FOR A LEAST THE FIRST PART OF
TONIGHT...WILL ISSUE WIND CHILL WARNINGS FOR THE MOUNTAINS.
ELSEWHERE...WIND CHILL ADVISORIES WILL BE IN EFFECT THROUGH EARLY
WED MORNING (12Z).

BESIDES THE LOW WIND CHILL VALUES...CLOUDS WILL DISSIPATE IN THE
MOUNTAINS THIS EVENING. VERY DRY AIR CONTINUING TO ENTER THE
REGION AS -SHSN WILL CONTINUE TO DISSIPATE.

CLOUDS REENTER THE REGION ON WEDNESDAY WITH AHEAD OF NEXT ARCTIC
BLAST.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ANOTHER REENFORCING SHOT OF NEAR RECORD BREAKING COLD TO MOVE
ACROSS THE FORECAST AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.
SCATTERED SNOW SHOWERS OR SQUALLS WILL BE ASSOCIATED WITH THIS
ARCTIC AIR BUT MAINLY IN THE MOUNTAINS. HAVE LOWERED MAX TEMPS
FROM GUIDANCE ABOUT 5-10 DEGREES ON THURSDAY SINCE MOST TEMPS WILL
STRUGGLE TO GET OUT OF THE SINGLE NUMBERS TO LOWER TEENS. ON
FRIDAY THE ARCTIC AIR FINALLY BEGINS PULLING OUT AFTER A COLD
START AND TEMPS TO MODERATE SOME. OVER THE WEEKEND A WARMER RETURN
WEST TO SOUTHWEST FLOW ALOFT AND AT THE SURFACE ALLOWS MUCH WARMER
TEMPS TO MOVE INTO THE AREA. SOME MINOR SHORT WAVES MAY BE ENOUGH
TO SET OF A FEW RAIN OR SNOW SHOWERS. EARLY NEXT WEEK A COLD FRONT
TRIES TO SAG SOUTH AND STALL ACROSS CENTRAL NEW ENGLAND AS A WEAK
WAVE MAY TRY TO DEVELOP AND MOVE ALONG THE FRONT...THIS MAY ALLOW
SOME LIGHT PRECIP TO OCCUR...WILL BROAD BRUSH THE SCENARIO SINCE
TIMING AND OTHER UNCERTAINTY DUE TO ANY MINOR SHORT WAVES THAT FAR
OUT IN TIME.

&&

.AVIATION...VFR.
&&

.MARINE...GALES TO CONTINUE FOR MUCH OF THE NIGHT...THEN THE WNW
GRADIENT RELAXES LATE TONIGHT. HEAVY FREEZING SPRAY WILL EFFECT
MARINERS.
&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL WARNING UNTIL 7 AM EST WEDNESDAY FOR MEZ007>009.

     WIND CHILL ADVISORY UNTIL 7 AM EST WEDNESDAY FOR MEZ012>014-
     018>028.

NH...WIND CHILL WARNING UNTIL 7 AM EST WEDNESDAY FOR NHZ001>003.

     WIND CHILL ADVISORY UNTIL 7 AM EST WEDNESDAY FOR NHZ004>010-
     013-014.

MARINE...HEAVY FREEZING SPRAY WARNING UNTIL 7 AM EST WEDNESDAY FOR
     ANZ150.

     GALE WARNING UNTIL 3 AM EST WEDNESDAY FOR ANZ150.

&&
Hazardous weather outlook, Mar 6, 1:44 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
144 PM EST TUE MAR 6 2007

MEZ007>009-NHZ001>003-071845-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-NORTHERN GRAFTON-
144 PM EST TUE MAR 6 2007

...WIND CHILL WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-018>028-NHZ004>010-013-014-071845-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
144 PM EST TUE MAR 6 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-071845-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-
144 PM EST TUE MAR 6 2007

...GALE WARNING IN EFFECT UNTIL 3 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM
STONINGTON ME TO THE MERRIMACK RIVER MA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 1:53 PM ESTWind Chill AdvisoryGYXBelknap, Carroll, Grafton, Merrimack, Rockingham, Strafford and 1 more15 hr

Nearby

Wind Chill Warnings in Maine, 2007Wind Chill Warnings in New Hampshire, 2007Every wind chill warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.